# SDR 97FDEA00353

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300*
- Aircraft serial: 753
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Condition: Malfunction
- Location: Nr  2 Generator
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

ON TAXI OUT, NR 2 GENERATOR FAULT CAME ON.  GENERATOR NR 2 WAS UNABLE TO RESET.  PROCEDURE CALLED FOR NR 2 BUSS TO BE POWERED BY APU.  ON T/O APU MOMENTARILY DROPPED OFF NR 2 CAUSING SPOILER FAULT LIGHTS, PITCH TRIM, YAW DAMP, WINDOW HEAT ETC TO TRIP OFF.  T/O WAS ABORTED AT 80KTS, ALL ITEMS EXCEPT GENERATOR WERE RE-RESETABLE.  REMOVED AND REPLACED GCU IAW M/M 24-22-12, PG 401.  RAN IAW JRH, NR 2 GENERATOR OPS CHECKS GOOD.  APU GENERATOR OPS CHECKS GOOD.
